%0 Journal Article
	%A Nitin Gupta and  Rakesh Kumar Bajaj
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 68, 2012
	%T Stochastic Comparisons of Heterogeneous Samples with Homogeneous Exponential Samples
	%U https://publications.waset.org/pdf/8260
	%V 68
	%X In the present communication, stochastic comparison
of a series (parallel) system having heterogeneous components with
random lifetimes and series (parallel) system having homogeneous
exponential components with random lifetimes has been studied.
Further, conditions under which such a comparison is possible has
been established.
	%P 848 - 850